# SDR FDEA202306281120

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26158
- Aircraft time: 74,777 hours, 26,653 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11508K0322
- Condition: Damaged
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, K, O
- Precautionary procedure: O, O, O, O

## Discrepancy

LEFT HYD SYS PRESS FOLLOWED BY L HYD QTY WHEN LANDING  GEAR WAS EXTENDED ON FINAL. EXECUTED GO AROUND TO  RUN QRH AND CAME BACK AND LANDED UNEVENTFUL.  EMERGENCY DECLARED.   UPON INSPECTION FOUND NLG STEARING PRESSURE SIDE FLEX LINE, IPC 32-34-51-15 ITEM 317, TO BE RUPURED AT LOWER FITTING. PER ABOVE REF. TABLE 201 CONDITION 1. REQUIRES L/H ENGINE DRIVEN HYD. PUMP AND FILTERS REPLACED. REPLACED FLEX LINE WITH FLEX HOSE P/N 24060608-360 FROM UNIVERSAL HYDRAULIC HOSE REPAIR SET. LEAK CHECKS NORMAL.  AMM: 29-11-05-4-1 REMOVED AND REPLACED #1 ENGINE DRIVEN PUMP IAW AMM 29-11-05-4-1. RAN ENGINE IAW JRH ALL PARAMETERS NORMAL. OP'S AND LEAK CHECKS GOOD.
